# SDR IPXA2017042816562

- Difficulty date: March 30, 2017
- Submitted: April 28, 2017
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 75,360 hours, 14,893 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Cap
- Part number: ARC0293508
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, RT WING LOWER T/E CAP VERTICAL FLANGE BETWEEN XW 120.630 TO XW 146.618 IS CRACKED AND HAS WEAR DAMAGE. REPAIRED THE RT WING LOWER T/E CAP IAW EA 011-5710-01-A6750, REV I/R AND EO MD11-5710-64064-A.  MAJOR.
